# SDR ASAA2023102345789

- Difficulty date: October 23, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 46,038 hours, 13,284 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000, FOUND FAULT 75-20372"THE HMU VSV CONTROL CURRENT IS OUT OF RANGE." ON ENG 2. GROUNDED - YES. ON DEFERRAL.
